# SDR CALA0001396

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT LAV FLOORBEAM BOLT HOLES CORRODED AT FS 1338.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 51-10-3, 51-30-05, 51-30-02, AND EA 9-5321-2-A0762.
